MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11059728
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
It was reported that prior to the patient being induced, the nurse noticed that fluid was leaking from the tubing.The tubing was fractured.There was no patient harm.
 
Additional Manufacturer Narrative
The customer report of leaking and fractured tubing was not confirmed based on visual inspection, and functional and pressure testing of the as-received partial set sample.The as-received sample was inspected for kinks, holes/tears in the tubing or damages to the components.No obvious damages or issues were observed.All mated luer components were disconnected.No issues were observed with any of the recently mated components.The expected stopcock was not returned for investigation and could not be evaluated.The root cause of leaking and fractured tubing was unable to be identified.
 
Event or Problem Description
It was reported that prior to the patient being induced, the rn noticed that fluid was leaking from the tubing.The tubing was fractured.It was further confirmed during follow up, that there was no patient harm as a result of this event.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9178775
Report Number9616066-2019-02783
Device Sequence Number2568696
Product Code FPA
UDI-Device Identifier10885403234644
UDI-Public10885403234644
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11059728
Device Catalogue Number11059728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1